Doctor insights on:
No: No they won't. You need to see a doctor. ...Read more
Can charco caps(carbo vegerabills, lycipodium clavatum, cinchona officinalis, sulphur) turn stool a charcoal color? Nearly black?
Does Polyethylene Glycol or also called miralax (polyethylene glycol) cause green sticky stools ? Please help
Not usually.: MiraLAX (polyethylene glycol) does not usually cause green sticky stools. If anything, it usually causes watery stools that are the same color as the stool was prior to taking the medication. Green stools are not usually worrisome. Unless you see black tarry stool or signs of red blood, I would not worry about it. Good luck. ...Read more
Post-nasal drip?...: This could be related to post-nasal drip. When you lie down, the mucous from your nose and sinuses can drip into your throat and then you cough this up. If you have other symptoms like fever, shortness of breath, wheezing, etc., then you should definitely see a doctor to rule out infection. If this persists, see your doctor for evaluation/treatment. ...Read more
An acid blocker: Famotidine is one of a class of drugs called h2 (histamine-2) receptor blockers--it dials down stomach acid production in a dose-dependent manner (e.g. More drug, less acid). First prescribed > 25 years ago, it is now available in lower dose as an over-the-counter acid remedy. ...Read more
Bright yellow poo: The amount, color, frequency of stool varies with foods, speed of emptying of the GI tract, medications & supplements ingested, gut flora (unique for each individual), additives (like blood), subtractions (like absent bile), infection, inflammation, & other factors. If stool pattern has changed, is unusual for you, & the change persists, or is accompanied by other symptoms, see your doctor. ...Read moreSee 1 more doctor answer
Expired mediciation: Most likely the medication is still okay. However I would throw it out and simply pick up a new bottle. It's not expensive. ...Read more
Yes, it can turn: Your stool black. If you have black, tarry, foul smelling stool that would need to be checked out promptly because it can be related to GI bleeding. ...Read more
Im going thru food poisning and my waste has gone from a liquid to small solid amounts of pure black im taking pepto bismal?
Pepto Bismol (bismuth subsalicylate) does: Cause black stools (& sometimes, even a black tongue). 'food poisoning' should end in about 24-72 hrs. If your stools remain black in a week, or if your symptoms persist, you should see your doctor. ...Read more
Bm 2/4. Take miralax (polyethylene glycol) daily w/ colace. Dr prescribed laxative did not help and w/ enema just got out blood tinged mucus? Appt tomorrow.
See Doctor...: I'm glad you are going to see your doctor tomorrow. It sounds like you are struggling with constipation and have tried MiraLAX (polyethylene glycol) + colace stool softner and a enema without results. The blood tinged mucous is probably from enema tip trauma to the rectal walls. In the meantime i'd suggest you drink a chilled bottle of magnesium citrate followed by a few glasses of water. Good luck. ...Read more
Milk of Magnesia (magnesium hydroxide): Milk of magnesia (magnesium hydroxide) can cause diarrhea as a side effect. I was unable to find black stool listed as a side effect of milk of magnesia (magnesium hydroxide). Did you take any iron or pepto bismal? Black, tarry, foul smelling stool could be melena (gi bleed). Please get seen promptly for signs of melena. Advise your dr regardless. ...Read more
I take colace & miralax (polyethylene glycol) daily - occasionally 2 tsp of Calm powder. when I do, I see black floating drops that leave orange oily residue??? what's that?
Not certain.: An oily residue may indicate that CALM may be interfering with your intestine's absorption of dietary fat. Magnesium can react with other substances in the intestine. There is NO evidence that a person eating a normal diet needs additional magnesium and no evidence that Calm has any positive effects in a healthy person. If it made my stool look like that, I personally wouldn't use it. ...Read more
Greenish liquid diarrhea and abdominal pain three days after food poisoning. Vomiting has stopped.Why? Been trying remedies like apple cider vinegar.
D+ V ?: Hello Carl814, you don't say whether you HAD any antibiotic treatment. In this case one would almost empirically treat with CIPRO (ciprofloxacin) 50mg bid for 5 days because it indeed does sound like an infectious diarrhea. If you did not take any antibiotics and are better I WOULD NOT ADVISE TAKING ANY NOW. If diarrhea returns getting a stool culture would be helpful.Vomiting is a part of acute phase only. thx ...Read moreSee 1 more doctor answer
May be: Vaginal discharge is a complex problem that seems to be related to our individual microbiomes. Microbiome is our bodies' outfit with bacteria that we acquire in our early life from the time that we leave mom's womb (cesarean delivery babies have different microbiomes than naturally delivered babies). A single drug may alleviate but is unlikely to completely prevent vaginal discharge. ...Read more
Eventually: It should eventually.Get a more detailed answer ›